MAUDE Adverse Event Report: ROCHE DIAGNOSTICS MAGNESIUM GEN.2; PHOTOMETRIC MAGNESIUM ASSAY

ROCHE DIAGNOSTICS MAGNESIUM GEN.2; PHOTOMETRIC MAGNESIUM ASSAY
Catalog Number 08058016190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas pure c 303 analytical unit serial number was (b)(6).The field service engineer adjusted the rinse station alkaline level, replaced the reaction cells, and decontaminated the sample and reagent probes.Calibration, qc, a hardware check, and precision were performed successfully.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable magnesium gen.2 results from the cobas pure c 303 analytical unit.The initial result was 3.11 mg/dl.The repeat result was 2.1 mg/dl.
 
Additional Manufacturer Narrative
The investigation determined the service actions resolved the issue.

Brand Name
MAGNESIUM GEN.2
Common Device Name
PHOTOMETRIC MAGNESIUM ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21630898
Report Number1823260-2025-00765
Device Sequence Number8266329
Product Code JGJ
UDI-Device Identifier07613336121412
UDI-Public07613336121412
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K983416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08058016190
Device Lot Number805791
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2025
Supplement Date Received by Manufacturer04/17/2025
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown